A local version of Hardy spaces associated with operators on metric spaces

Ru Ming Gong, Ji Li, Li Xin Yan

Research output: Contribution to journalArticlepeer-review

14 Citations (Scopus)

Abstract

Let (X, d, μ) be a metric measure space endowed with a distance d and a nonnegative Borel doubling measure μ. Let L be a second order self-adjoint positive operator on L2(X). Assume that the semigroup e-tL generated by -L satisfies the Gaussian upper bounds on L2(X). In this article we study a local version of Hardy space hL 1 (X) associated with L in terms of the area function characterization, and prove their atomic characters. Furthermore, we introduce a Moser type local boundedness condition for L, and then we apply this condition to show that the space hL 1(X) can be characterized in terms of the Littlewood-Paley function. Finally, a broad class of applications of these results is described.

Original languageEnglish
Pages (from-to)315-330
Number of pages16
JournalScience China Mathematics
Volume56
Issue number2
DOIs
Publication statusPublished - 2013
Externally publishedYes

Fingerprint Dive into the research topics of 'A local version of Hardy spaces associated with operators on metric spaces'. Together they form a unique fingerprint.

Cite this